# SDR SWAA2013061017025

- Difficulty date: May 28, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N799SW
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28209
- Aircraft time: 52,567 hours, 29,731 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1506
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK INBD FLANGE AFT FASTENER HOLE CRACKED AT STA 727B, LBL 24.75.  REPAIRED BEAM IAW EA.
